# SDR IPXA2018080832578

- Difficulty date: July 6, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 65,717 hours, 11,730 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: NNB608611
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR FWD OTBD CORNER PAN WAS CRACKED.  REMOVED AND REPLACED THE DOOR PAN IAW SRM 51-35-01, AND SRM 51-35-02.
